Illinois Journal of Mathematics

The adjoint functor theorem and the Yoneda embedding

Friedrich Ulmer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 15, Issue 3 (1971), 355-361.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052605

Digital Object Identifier
doi:10.1215/ijm/1256052605

Mathematical Reviews number (MathSciNet)
MR0281769

Zentralblatt MATH identifier
0248.18012

Subjects
Primary: 18.10

Citation

Ulmer, Friedrich. The adjoint functor theorem and the Yoneda embedding. Illinois J. Math. 15 (1971), no. 3, 355--361. doi:10.1215/ijm/1256052605. https://projecteuclid.org/euclid.ijm/1256052605


Export citation